# SDR N6WA2024101301

- Difficulty date: October 13, 2024
- Submitted: October 13, 2024
- Operation: Air carrier
- Aircraft: N556GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10050
- Aircraft time: 43,183 hours, 32,740 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Fairing
- Part number: AV67021630001
- Condition: Damaged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL FAIRING DAMAGED. REPLACED AFT FAIRING IAW CRJ AMM 55-32-86.
